With lots of help and support from HealthUnlocked I was managing my Hashimoto up until 2 months ago, when I began constantly sweating and overheating, having night sweats and I've become exhausted from lack of sleep. This lack of sleep has made me feel jittery and irritable and I'm anxious because I don't know what's causing these new symptoms. I'm 56, not had a period in a year, and I was sailing through menopause with very few symptoms. Got bloods done at doctor's, FSH test confirmed menopause. Blood pressure was high for the first time ever. My doctor feels that, based on my low TSH (0.28) (range is 0.3 - 6) all my symptoms suggest I have gone hyper - she said that as my thyroid is no longer fighting back against my medication, it's easier now to find the correct dose for me. She wants me to reduce my dose of Levothyroxine, and this scares me because on 75 I was just hypo and ill all the time.
I don't want reduce my dose if my sweating is menopausal, and I don't want to take HRT if my symptoms are thyroid related. Dilemma, need help.
It has been suggested that since my thyroid isn't working then I might need a higher dose in the future. I'm confused. So why does my doctor want to reduce my dose?